# SDR UIEA2013010400006

- Difficulty date: January 3, 2013
- Submitted: January 4, 2013
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 82,303 hours, 15,702 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DECK ROW 45, RT EMERGENCY LIGHT INOPERATIVE.  REPAIRED ROW 45 RT EMERGENCY LIGHT WIRE AND OPS CHECKED OK IAW SWPM 20-10-13 AND AMM 33-51-00.
